# SDR C2XA06TY068

- Difficulty date: October 22, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N11192
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500936
- Aircraft time: 3,028 hours, 1,671 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND GOUGE ON RIGHT SIDE OF AIRCRAFT BELOW PYLON BETWEEN FR66 AND 68, STR 13R AND 15R.  CUT OUT DAMAGE, FABRICATED DOUBLER, FILLER AND INSTALLED, IAW EC 5330-01617 PRESSURE CK GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
